# SDR VTZA200500080

- Difficulty date: May 13, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N630BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7255
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lock Tab
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT THRUST REVERSER UNLOCK MESSAGE ON TAKEOFF.  REMOVED AND REPLACED BROKEN ANTI-ROTATION TANGS AT 5 & 7 O`CLOCK POSITIONS.
